# SDR DALA2025050103350

- Difficulty date: April 29, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 60,496 hours, 31,733 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP DISC: CORROSION FLOOR BEAM +Y254 LOCATED AT FR 16 AT FWD GALLEY AREA ( SSI 531189). C/A: REPLACED FLOOR BEAM Y254 AND FASTENERS LOC. BTW FR12 TO FR24 AT FWD GALLEY AREA AS PER A319 SRM 51-42-11, A319 SRM 51-72-11, DWG: D53110984, DWG: D53112816, DWG: D53110920 JOB COMPLETE. (LP: 0940344)
